IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Takuji Kishida (NTT-AT)
Vice Chair Kenji Ishida (Hiroshima City Univ.)
Secretary Nobutaka Matsumoto (KDDI Research), Kazuaki Ueda (KDDI Research), Shingo Kashima (NTT), Seiichiro Mochida (NTT)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Katsuyoshi Iida (Hokkaido Univ.)
Vice Chair Rei Atarashi (IIJ), Hiroyuki Osaki (Kwansei Gakuin Univ.), Toru Kondo (Hiroshima Univ.)
Secretary Yusuke Sakumoto (Tokyo Metropolitan Univ.), Yuichiro Hei (TOYOTA-IT), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Tokushima Univ.), Ryohei Banno (Tokyo Inst. of Tech.)

Conference Date Thu, Dec 13, 2018 13:15 - 21:00
Fri, Dec 14, 2018 09:20 - 16:30
Topics Performance Analysis and Simulation, Robustness, Traffic and Throughput Measurement, Quality of Service (QoS) Control, Congestion Control, Overlay Network/P2P, IPv6, Multicast, Routing, DDoS, etc. 
Conference Place Day 1: M401(Room1) / Day 2: GroupWorkRoom(Room1), M202(Room2), Miraisousei Center, Higashi-Senda Campus, Hiroshima University 
Address 1-1-89 Higashi-Senda-machi, Naka-ku, Hiroshima City, Hiroshima, Japan 730-0053
Transportation Guide https://www.hiroshima-u.ac.jp/en/access
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IA, IN.

Thu, Dec 13 PM  Opening (Room 1)
13:15 - 13:20
  13:15-13:20 Opening Address ( 5 min. )
Thu, Dec 13 PM  IN 1(Room 1)
Chair: Takuji Kishida (NTT-AT)
13:20 - 14:35
(1)
IN
13:20-13:45 Using MPTCP with multiple IP addresses assigned to a single interface Hiroyuki Higuchi, Takashi Imaizumi (Chiba Univ.)
(2)
IN
13:45-14:10 An Experimental Study on MultiPath TCP Congestion Control Toshihiko Kato, Adhikari Diwakar, Ryo Yamamoto, Satoshi Ohzahata (UEC)
(3)
IN
14:10-14:35 Tolerance of TCP with network coding to reverse-direction packet loss and packet reordering Nguyen Viet Ha, Masato Tsuru (Kyutech)
  14:35-14:45 Break ( 10 min. )
Thu, Dec 13 PM  IA 1 (Room 1)
Chair: Yoshihiro Ito (Nagoya Institute of Technology)
14:45 - 16:00
(4)
IA
14:45-15:10 Towards application of network topology information to network log causal anlaysis Satoru Kobayashi (NII), Kazuki Otomo (Univ. Tokyo), Kensuke Fukuda (NII)
(5)
IA
15:10-15:35 An Automatic Mechanism for Generating Network Configuration Instances Based on Network Ontology Bonsai Daiki Hashimoto, Takao Kondo, Fumio Teraoka (Keio Univ)
(6)
IA
15:35-16:00 Clustering Malicious DNS Queries Detected by Using Blacklists Akihiro Satoh, Yutaka Nakamura, Mitsutaka Ogura, Daiki Nobayashi, Takeshi Ikenaga (KIT)
  16:00-16:10 Break ( 10 min. )
Thu, Dec 13 PM  Invited Talk 1 (Room 1)
Chair: Ken-ichi Baba (Kogakuin Univ.)
16:10 - 17:00
(7) 16:10-17:00 [Invited Talk]
Inter-regional Service Chaining based on IP routing techniques in ShowNet 2018
Yukito Ueno (NTT Com), Ryo Nakamura (The University of Tokyo), Teppei Kamata (Cisco Systems G.K.), Kazuki Shimizu (Juniper Networks), Takashi Tomine (Lepidum), Takayuki Watanabe (Juniper Networks)
  17:00-17:10 Break ( 10 min. )
Thu, Dec 13 PM  Invited Talk 2 (Room 1)
Chair: Katsuyoshi Iida (Hokkaido Univ.)
17:10 - 18:00
(8) 17:10-18:00 [Invited Talk]
Fun of multicast on OpenFlow
-- Use-cases of unconstrained multicast --
Masato Tsuru (Kyutech)
  18:00-19:00 Break ( 60 min. )
Thu, Dec 13 PM  Banquet
19:00 - 21:00
(9) 19:00-21:00  
Fri, Dec 14 AM  IN 2 (Room 1)
Chair: Kenji Ishida (Hiroshima City Univ.)
09:20 - 10:35
(10)
IN
09:20-09:45 Proposal of high speed onion routing method using multiple routes Tsubasa Minagawa, Takashi Imaizumi (Chiba Univ.)
(11)
IN
09:45-10:10 Characteristics of Twitter Data Collected by Keyword Search and Information Diffusion Process on Twitter Shigeo Shioda, Masato Minamikawa, Keisuke Nakajima (Chiba Univ.)
(12)
IN
10:10-10:35 Characteristics of Decay in User Dynamics on Social Networks Chisa Takano (Hiroshima City Univ.), Masaki Aida (Tokyo Metropolitan Univ.)
Fri, Dec 14 AM  IA 2 (Room 2)
Chair: Hiroshi Yamamoto (Ritsumeikan Univ.)
09:20 - 10:35
(13)
IA
09:20-09:45 Proposal of a New Multi-Path TCP Congestion Control of Suppressing QoS Fluctuation for Improvement of WebQoE Kensuke Noda, Yoshihiro Ito (NIT)
(14)
IA
09:45-10:10 A Study on QoE Assessment by Emotion Analysis YoungJoo Kim, Yoshihiro ito (Nitech)
(15)
IA
10:10-10:35 Study on EDCA Parameter Tuning over Congested Wireless LAN Based on WebQoE Kosuke Niwa, Yoshihiro Ito (NITECH)
  10:35-10:45 Break ( 10 min. )
Fri, Dec 14 PM  IN 3 (Room 1)
Chair: Masaki Aida (Tokyo Metroporitan Univ.)
10:45 - 12:00
(16)
IN
10:45-11:10 New Content Sharing Media v.s. Communication Secrecy
-- A Historical Position of CCN --
Tohru Asami (ATR)
(17)
IN
11:10-11:35 Privacy Protection against a Semi-honest Anonymizer for Location-Based Services Kentaro Kita, Yoshiki Kurihara, Yuki Koizumi, Toru Hasegawa (Osaka Univ.)
(18)
IN
11:35-12:00 A Study of the ICN Performance Enhancing Proxy for the Global Content Distribution Kazuaki Ueda, Atsushi Tagami (KDDI Research)
Fri, Dec 14 AM  IA 3 (第2会場)
Chair: Akihiro Sato (Kyushu Institute of Technology)
10:45 - 12:00
(19)
IA
10:45-11:10 Study on Improvement of Multi–Pathization Method by Selecting Place of SDN Controller Kaori Iwata, Yoshihiro Ito (Nitech)
(20)
IA
11:10-11:35 An evaluation report for EDF-based packet scheduler implementations with a cloud FPGA service Katsushi Kobayashi (U-Tokyo)
(21)
IA
11:35-12:00 A Proposal of MPTCP Scheduler considering one-way latency information and out-of-order under various delay conditions Yuta Kinoshita, Ismail Arai, Kazutoshi Fujikawa (NAIST)
  12:00-13:15 Lunch Break ( 75 min. )
Fri, Dec 14 PM  IN 4 (Room 1)
Chair: Shigeaki Harada (NTT)
13:15 - 14:30
(22)
IN
13:15-13:40 Proposal of access method to guarantee transmission opportunities for low-speed stations in wireless LANs Yamato watanabe, Hiroshi Inai (Okayama Pref. Univ.)
(23)
IN
13:40-14:05 Throughput improvement of p-persistent CSMA/CA by modified method of estimation for the number of contenders Kohei Futsuki, Hiroshi Inai (Okayama Pref. Univ.)
(24)
IN
14:05-14:30 A study on multicore control method considering server performance and power consumption in NFV environment Miho Kitahama, Ken-ichi Baba (Kogakuin Univ)
  14:30-14:40 Break ( 10 min. )
Fri, Dec 14 PM  ICN (Room 2)
13:15 - 15:15
(25) 13:15-15:15 ** ICN Session
http://www.ieice.org/~icn/
Fri, Dec 14 PM  IA 4 (Room 1)
Chair: Ryohei Banno (Tokyo Institute of Technology)
14:40 - 16:20
(26)
IA
14:40-15:05 A Proposal of Explicit Congestion Notification using the Network Programmability Functions of SRv6 Yuichiro Hei (Toyota ITC), Kotaro Furukawa (HDG), Ryokichi Onishi (Toyota ITC)
(27)
IA
15:05-15:30 A Structured Overlay Network Based on a Proximity-aware Distributed Line Graph Youki Shiraishi (NAIST), Akiko Manada (Shonan Inst. of Tech.), Yuzo Taenaka, Youki Kadobayashi (NAIST)
(28)
IA
15:30-15:55 Development and Evaluation of Victim Detection System using Multiple Radio Sensing and Autonomous UAV Flight Seiji Andong, Hiroshi Yamamoto (Ritsumeikan Univ.)
(29)
IA
15:55-16:20 A Proposal of a Selection Method of Synchronization Destination of Container Considering User Mobility in Edge Computing Environment Hirokazu Nakano, Masatoshi Kakiuchi, Ismail Arai, Kazutoshi Fujikawa (NAIST)
Fri, Dec 14 PM  IA Student Award (Room 1)
16:20 - 16:25
  16:20-16:25 IA Student Award ( 5 min. )
Fri, Dec 14 PM  Closing (Room 1)
16:25 - 16:30
  16:25-16:30 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Nobutaka Matsumoto (KDDI Research)
Kazuaki Ueda (KDDI Research)
E-: in_-cat 
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2018-12-11 10:29:26


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /   [Return to IA Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan